# SDR AWXA200601538

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 54,719 hours, 24,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY SEAT LIGHTING TEST FAILS POWER SUPPLY LEFT CENTER, BATTERY FAULT.  MAINTENANCE REPLACED THE BATTERY ON THE POWER SUPPLY PER TASK CARD RIC333003.  OPERATIONAL CHECKS ARE GOOD.
